# SDR ASAA2018122097478

- Difficulty date: December 19, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 22,339 hours, 7,364 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION OUTFLOW VALVE INDICATES CLOSED ON GROUND. GROUNDED - YES. CYCLED ELEC PWR - PERFORMED BITE TEST OF BOTH CABIN PRESS CONTROLLERS & MANUAL OPS CK OF OUTFLOW VALVE NML PER B737-900 AMM 21-31-00.
